# SDR HEEA064719

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066304401
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO YEAR INSPECTION DUE.  FOUND LOOSE SCREW IN UNIT.  TIGHTENED SCREW.  FOUND INTERMITTENT DH LIGHT SWITCH.  REPLACED DH LIGHT SWITCH.  TROUBLESHOT AND FOUND FLAG MECHANISM BROKEN.
